Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
119wrestler

Help!! I think I have a huge cyst

Recommended Posts

Ok I have something to do tomorrow and going out is pretty embarassing because the rest of my face is pretty clear except for this one huge bump on my face and its all red. It looks like I been hit in the face. When it was starting out, about 3 days ago, I put toothpaste over it and a bandaid. That night, i took it off and it started to pus out so i tried squeezing it and blood and clear pus came out. I thought i would be done with it and would go down from there. The next day a scab came up and i thought it would be smaller. At night time the scab fell off and then it was just a smooth huge red bump. You can totally feel it on my skin and see it at an angle. I put 10% bp on it last night and slept with that and now i wake up its even more red then yesterday. Do you guys think I can still get a cortizone shot for it while its big and red? It looks as if i didnt even pop it.

Help please

Share this post


Link to post
Share on other sites
Ok I have something to do tomorrow and going out is pretty embarassing because the rest of my face is pretty clear except for this one huge bump on my face and its all red. It looks like I been hit in the face. When it was starting out, about 3 days ago, I put toothpaste over it and a bandaid. That night, i took it off and it started to pus out so i tried squeezing it and blood and clear pus came out. I thought i would be done with it and would go down from there. The next day a scab came up and i thought it would be smaller. At night time the scab fell off and then it was just a smooth huge red bump. You can totally feel it on my skin and see it at an angle. I put 10% bp on it last night and slept with that and now i wake up its even more red then yesterday. Do you guys think I can still get a cortizone shot for it while its big and red? It looks as if i didnt even pop it.

Help please

I recommend you dont put a band-aid on it next time. It needs air. That will make it worse. Do you have any neosporin? That might help. Thats the only thing I can think of

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×